# SDR AUS20020990

- Difficulty date: August 30, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Commutator
- Part number: A111084
- Condition: Unapproved Part
- Location: Dc Alternator
- Part time: 1,044 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, W
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FAULTY. INVESTIGATION FOUND INCORRECT COMMUTATOR FITTED. UNAPPROVED PART.
